Periodic solutions for Hamiltonian system under strong constraining forces

Jalal Shatah, Chongchun Zeng

Research output: Contribution to journalArticle

Abstract

We consider-periodic solutions of Hamiltonian systems in Euclidean spaces whose motion is constrained to a submanifold M. We prove that under some nondegeneracy assumptions, periodic solutions persist when the constraint is replaced by a strong restoring potential.

Original languageEnglish (US)
Pages (from-to)572-585
Number of pages14
JournalJournal of Differential Equations
Volume186
Issue number2
DOIs
StatePublished - Dec 10 2002

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'Periodic solutions for Hamiltonian system under strong constraining forces'. Together they form a unique fingerprint.

  • Cite this